I am having a lot of pimples on the scalp. Pimples are with white pus. There is a lot of pain and a lot of dandruff along with this. What should I do?
Welcome to icliniq.com.
You seem to be having scalp folliculitis which is an infection of your glands on the scalp. It can sometimes be related to dandruff in which case scalp pustular psoriasis has to be ruled out. You need to reduce your sugar and milk or milk product intake. Reduce eggs and red meat.
Folliculitis can sometimes be recurrent which would then require a long term treatment. I need to know if you are on any other medications, have any known drug allergies or other health issues? So as to give you the right treatment.
In case nothing of these are there you can take tablet Minoz 50 mg (Minocycline) at morning and night after food along with tablet Oflox 200 mg at morning and night after food. You can use Fusiscalp lotion at morning and night over the scalp and wash your scalp with Tarscalp shampoo.
Thank you doctor,
I am not having any drug allergies. For how many days I should take the treatment? Should I use the old shampoo?
Welcome back to icliniq.com.
Take the tablets for two weeks and you can use the Tarscalp shampoo instead of your current shampoo.
Was this answer helpful?|
Query: Hi doctor, Today I visited a dermatologist for facial dryness, dandruff, boils and itchy scalp. I was prescribed Episoft cleansing lotion, Cetaphil cream, Fusirose lotion and 8X shampoo. Fusirose lotion is out of stock near my place and online. Can you please suggest a substitute lotion? I bough... Read Full »
Query: Hello doctor, I hope you will read it thoroughly and answer every query. I am a 30 years old male. It all started with itchy scalp ten months back this summer. But, I was not concerned much, since it was just itchy and some bumps like mosquito bites (not more than two to three) and some swelling as... Read Full »
Query: Hi doctor, I have itchy scalp and have started losing hair. Can I get help on this? Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now